MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; No Match

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL ST; No Match
Model Number 1888TC/58
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital due to the noise on the right ventricular (rv) lead.The physician elected to explant the rv lead and replace it with a new one.The patient's condition remained stable.

Brand Name
TENDRIL ST
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24933590
Report Number2017865-2026-08142
Device Sequence Number12101520
Product Code NVN
UDI-Device Identifier05414734501705
UDI-Public(01)05414734501705(10)2694850(17)110731
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model Number1888TC/58
Device Lot Number2694850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASSURITY; OPTISENSE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale